# SDR ASOA2012071301892

- Difficulty date: July 5, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,539 hours, 14,461 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT, STRINGER 26R IS CORRODED BETWEEN BS 333-349. REMOVED AND REPLACED STRINGER IAW SRM 51-42-06-001-001-A01.
